Benedryl and Hair Loss

I have been taking Benadryl for years as needed for allergies. About five years ago, I started to notice that the top of my head was getting thin. I began to wear weaves because it had gotten to the point where I was almost bald at the top in an effort to cover it up. Now, it’s completely bald and I’m wearing a wig now. I’m trying to combat it by using the Keranique Hair growth system. We’ll see if it will help my hair grow back. Through researching, I realized my hair loss had to be because of Benadryl. Something should be done and we as consumers should be compensated. I’m going to speak to an attorney to see what my options are.

You should see an expert about your hair loss.  Maybe it is not due to the Benadryl but something else.  Focus on your problem first and think about lawyers later.

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =